| Model Number |
LTF-190-10-3D |
| Medical Device Problem Code |
Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported the deflectable videoscope had image problem.Sync error on power box and does not display 3d camera.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 9 years since the subject device was manufactured.Three attempts were performed to obtain additional information, but no response was received from the customer.The customer's allegation could not be confirmed, as a result, a presumable cause neither a root cause could be identified.Olympus will continue to monitor field performance for this device.